ADMIN NOTE We have a group of people here who have had a fairly immediate severe adverse reaction to SSRIs, often within a few doses. These are people who are so sensitive to serotonergics, they have a severe adverse reaction to an antidepressant after one dose or only a few. This also occurs after single doses of LSD or MDMA -- other serotonergics.
These people who are sensitive to serotonergics then experience symptoms very much like withdrawal syndrome -- autonomic dysfunction --
I am interested in anyone personal accounts or knowledge of anyone who experienced a negative experience from taking an ssri with their symptoms persisting and not down to general nervous system instability from tapering or withdrawal.
Basically, If you experienced initial negative symptoms as a result of taking ssri's, (as opposed to experiencing them through tapering or withdrawal) Could any correlations be drawn of effecting the length/severity of withdrawal of these symptoms?